MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTFE VASCULAR GRAFT
Catalog Number DFM6006SC
Medical Device Problem Codes Peeled/Delaminated (1454); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical graft placement procedure in the femoral-popliteal artery lesion, the graft allegedly tore during suturing of the central anastomosis and became unusable.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 12/2024).The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one distaflo graft in multiple segments received for evaluation.Upon visual evaluation, the samples were noted to have residue throughout.Segment one measured approximately 27.1cm from end to end.Beading was noted to be detached at the distal end of segment one.Indentations were noted throughout the distal portion of the graft; area where the beading was detached.Segment two measured approximately 35.2cm from end to end.A tear was noted at end one; detached beading was noted in area.One bead was also noted to be detached from the graft, proximal to the flair end of the graft.A tear was noted on the edge of the flair end of the graft.Additionally, three small segments were returned separately.No functional evaluation was performed due to the nature of the event.Therefore, the investigation is confirmed for the reported torn material issue as tear was noted on the graft and the investigation is also confirmed for the identified beading peeled issue as beading detachment was noted on the graft.A definitive root cause for the reported torn issue and identified beading peeled issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a surgical graft placement procedure in the femoral popliteal artery lesion.During the procedure, it was reported that the graft allegedly tore during suturing of the central anastomosis and became unusable.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one distaflo graft in multiple segments received for evaluation.Upon visual evaluation, the samples were noted to have residue throughout.Segment one measured approximately 27.1cm from end to end.Beading was noted to be detached at the distal end of segment one.Indentations were noted throughout the distal portion of the graft area where the beading was detached.Segment two measured approximately 35.2cm from end to end.A tear was noted at end one; detached beading was noted in area.One bead was also noted to be detached from the graft, proximal to the flair end of the graft.A tear was noted on the edge of the flair end of the graft.Additionally, three small segments were returned separately.No functional evaluation was performed due to the nature of the event.Therefore, the investigation is confirmed for the reported torn material issue as tear was noted on the graft and the investigation is also confirmed for the identified beading peeled issue as beading detachment was noted on the graft.A definitive root cause for the reported torn issue and identified beading peeled issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g2, g3, h6 (component).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19834568
Report Number2020394-2024-01107
Device Sequence Number17804415
Product Code DSY
UDI-Device Identifier00801741023637
UDI-Public(01)00801741023637(17)241209(10)VTDZ0226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Catalogue NumberDFM6006SC
Device Lot NumberVTDZ0226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer09/30/2024
05/08/2026
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/23/2024
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown